Alert archive / Iowa / River Flood Warnings in 2015
River Flood Warning 64, NWS Quad Cities, IA
NWS Quad Cities, IA issued this river flood warning at Nov 27, 2015, 5:12 AM CST for Iowa County, Iowa. It took effect at Nov 27, 2015, 1:30 PM CST. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Nov 27, 2015, 5:12 AM CST (11:12 UTC)
- In effect from
- Nov 27, 2015, 1:30 PM CST
- Expired
- Dec 1, 2015, 6:00 PM CST
- In force
- 4 days
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Iowa County, IA
The radar
The Quad Cities radar (KDVN), 127 km from the middle of the area, began a volume at 11:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Iowa River at Marengo (MROI4).
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 17 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05453100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
659
WGUS43 KDVN 271112
FLWDVN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
512 AM CST FRI NOV 27 2015
.Recent heavy rainfall is resulting in minor flooding on the
Iowa River at Marengo.
River forecasts include past precipitation and forecast rainfall for
the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC095-272312-
/O.NEW.KDVN.FL.W.0064.151127T2254Z-151202T0000Z/
/MROI4.1.ER.151127T2254Z.151128T1800Z.151130T1200Z.NO/
512 AM CST FRI NOV 27 2015
...Flood Warning in effect until Monday morning...
The National Weather Service in Quad Cities has issued a
* Flood Warning for
The Iowa River at Marengo.
* Until Monday morning.
* At 5:00 AM Friday the stage was 13.2 feet...And rising.
* Flood stage is 14 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage today...and continue rising to
14.3 feet Saturday. Fall below flood stage Monday morning.
* Impact...At 14.0 feet...Water affects low-lying agricultural land
along the river.
&&
LAT...LON 4182 9230 4176 9197 4175 9183 4182 9183
4187 9230
$$
RP Kinney2 follow-up statements
978
WGUS83 KDVN 271604
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1004 AM CST FRI NOV 27 2015
Recent heavy rainfall is resulting in flooding on the North Skunk River
near Sigourney...the English River at Kalona...the Wapsipinicon River
near De Witt...the Iowa River at Marengo.
River forecasts include past precipitation and forecast rainfall for
the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC045-163-280804-
/O.EXT.KDVN.FL.W.0065.151127T1559Z-151130T0936Z/
/DEWI4.1.ER.151127T1555Z.151128T0000Z.151128T2136Z.NO/
1004 AM CST FRI NOV 27 2015
...Flood Warning now in effect until Saturday...
The Flood Warning continues for
The Wapsipinicon River near De Witt 4S.
* Until Saturday.
* At 9:30 AM Friday the stage was 11.0 feet...and rising.
* Flood stage is 11 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage this morning...and continue
rising to 11.4 feet this evening. Fall below flood stage Saturday.
* Impact...At 11.5 feet...Water affects homes along old U.S. Highway
61. The river is bank full in most areas.
&&
LAT...LON 4200 9090 4185 9090 4171 9080 4169 9035
4177 9033 4184 9071
$$
IAC095-280803-
/O.EXT.KDVN.FL.W.0064.151127T1930Z-151201T0300Z/
/MROI4.1.ER.151127T1930Z.151128T1200Z.151129T1500Z.NO/
1004 AM CST FRI NOV 27 2015
...Flood Warning now in effect until Sunday morning...
The Flood Warning continues for
The Iowa River at Marengo.
* Until Sunday morning.
* At 9:00 AM Friday the stage was 13.8 feet...and rising.
* Flood stage is 14 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage today...and continue rising to
14.5 feet Saturday morning. Fall below flood stage Sunday morning.
* Impact...At 14.0 feet...Water affects low-lying agricultural land
along the river.
&&
LAT...LON 4182 9230 4176 9197 4175 9183 4182 9183
4187 9230
$$
IAC103-183-280803-
/O.EXT.KDVN.FL.W.0062.000000T0000Z-151201T0148Z/
/KALI4.2.ER.151127T0405Z.151128T0600Z.151129T1348Z.NO/
1004 AM CST FRI NOV 27 2015
...Flood Warning now in effect until Sunday morning...
The Flood Warning continues for
The English River at Kalona.
* Until Sunday morning.
* At 9:00 AM Friday the stage was 17.0 feet...and rising.
* Flood stage is 14 feet.
* Moderate flooding is occurring.
* Forecast...Rise to 17.8 feet Saturday morning. Fall below flood
stage Sunday morning.
* Impact...At 17.0 feet...Water begins going over several county
roads, including 13th St, Kiwi Ave, Orange Ave and Poplar Ave.
&&
LAT...LON 4151 9194 4148 9194 4144 9173 4146 9152
4152 9153
$$
IAC107-280803-
/O.EXT.KDVN.FL.W.0063.000000T0000Z-151201T0651Z/
/SIGI4.1.ER.151127T0752Z.151128T0000Z.151129T1851Z.NO/
1004 AM CST FRI NOV 27 2015
...Flood Warning now in effect until Sunday...
The Flood Warning continues for
The North Skunk River near Sigourney.
* Until Sunday.
* At 9:30 AM Friday the stage was 17.3 feet...and rising.
* Flood stage is 16 feet.
* Minor flooding is occurring.
* Forecast...Rise to 17.8 feet this evening. Fall below flood stage
Sunday.
* Impact...At 16.0 feet...Water affects agricultural land, some
county roads, and farm houses.
&&
LAT...LON 4124 9206 4126 9201 4131 9213 4134 9240
4129 9240
$$
NICHOLS853
WGUS83 KDVN 280007
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
607 PM CST FRI NOV 27 2015
River forecasts include past precipitation and forecast rainfall for
the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC095-280037-
/O.CAN.KDVN.FL.W.0064.000000T0000Z-151201T0300Z/
/MROI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
607 PM CST FRI NOV 27 2015
...Flood Warning is cancelled...
The Flood Warning is cancelled for
The Iowa River at Marengo.
* At 5:00 PM Friday the stage was 13.8 feet...and falling.
* Flood stage is 14 feet.
* No flooding is occurring...and no flooding is forecast.
* Forecast...Fall to 13.7 feet Sunday morning.
* Impact...At 11.0 feet...Water affects the lowest agricultural land
along the river.
&&
LAT...LON 4182 9230 4176 9197 4175 9183 4182 9183
4187 9230
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Nov 27, 3:54 AM CST, 1 hour 18 minutes earlier.
Area forecast discussion, Nov 27, 3:54 AM CST, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 354 AM CST FRI NOV 27 2015 .SYNOPSIS... ISSUED AT 330 AM CST FRI NOV 27 2015 SFC PRESSURE CONTINUES TO SLIDE EASTWARD THROUGH ILLINOIS INTO INDIANA WHICH HAS CAUSED SFC WINDS TO TURN AROUND TO THE NORTH. THIS HAS RESULTED IN COLD AIR ADVECTION AT THE SFC AND UP TO ABOUT 900MB. HOWEVER...AN INVERSION IS STILL PRESENT AS WINDS ARE SOUTHWESTERLY ABOVE THIS LEVEL WITH 850MB TEMPS ABOVE 0C. THEREFORE...PRECIP HAS BEEN PLAIN RAIN THROUGH THE NIGHT. THE ONLY AREAS WHERE SFC TEMPS ARE NEAR FREEZING ARE ACROSS BUCHANAN AND DELAWARE COUNTIES BUT IT LOOKS LIKE ONLY SOME PATCHY DRIZZLE/FREEZING DRIZZLE IS POSSIBLE THERE OVER THE NEXT FEW HOURS. ELSEWHERE...ANY AREAS OF LIGHT TO MODERATE RAIN SHOULD DIMINISH OVER THE NEXT FEW HOURS ALONG WITH A ZONE OF 850-700MB FRONTOGENESIS. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 330 AM CST FRI NOV 27 2015 TODAY...COLD AIR ADVECTION VIA NORTHERLY SFC WINDS WILL HOLD HIGH TEMPS SIMILAR TO THE CURRENT TEMPS. EXPECTING A TEMP RANGE FROM THE LOWER 30S ACROSS THE NW CWA TO THE LOWER 40S OVER THE SE. MAIN 850-700MB FRONTOGENETIC BAND OF RAIN WILL MOVE EASTWARD OUT OF SE IOWA/NE MISSOURI/W ILLINOIS EARLY THIS MORNING. FOR THIS REASON...POPS WILL DECREASE FROM NW TO SE DURING THIS TIME. AREAS ALONG AND NORTH OF AN IOWA CITY IOWA TO FREEPORT ILLINOIS LINE MAY RECEIVE A BRIEF MIX OF LIGHT RAIN/FREEZING DRIZZLE/SLEET WHERE TEMPS ARE NEAR FREEZING THROUGH 8 OR 9 AM CST. ALTHOUGH NOTHING SIGNIFICANT IS ANTICIPATED AS PRECIP SHOULD REMAIN PATCHY/BRIEF. TONIGHT...BAROCLINIC ZONE TAKES ON A WEST TO EAST ORIENTATION ACROSS THE SOUTHERN CWA WHERE SLIGHT CHANCE POPS ARE IN THE FORECAST TONIGHT INTO EARLY SATURDAY MORNING. 700MB WINDS ARE FORECAST TO INCREASE OUT OF THE SW PROVIDING SOME ISENTROPIC LIFT ON THE 300/305 K SFC AND POSSIBLY LIGHT PRECIP. FORECAST SOUNDINGS SHOW MUCH COLDER TEMPS FROM THE SFC TO 850MB...MOSTLY BELOW 0C SUPPORTING THE CHANCE FOR SOME MIXED LIGHT FREEZING RAIN/SLEET. WITH SFC TEMPS NEAR TO SLIGHTLY BELOW FREEZING THERE COULD BE SOME LIGHT ICING ON UNTREATED SURFACES. THE 00Z/11.27 NMM-EAST AND 06Z/11.27 NAM ARE MORE AGGRESSIVE WITH THIS SCENARIO UNFOLDING COMPARED TO OTHER MODELS...SOMETHING THE DAY SHIFT WILL HAVE TO EVALUATE AFTER THE 12Z/11.27 MODEL RUNS. UTTECH .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 330 AM CST FRI NOV 27 2015 THE MAIN FORECAST ISSUES IN THE LONG TERM PERIOD INVOLVE PRECIP TYPE AND COVERAGE...ESPECIALLY MONDAY INTO TUESDAY...AND HYDRO CONCERNS...WHICH ARE DISCUSSED IN SECTION BELOW. ON SATURDAY...EXPECT BELOW NORMAL AFTERNOON HIGHS IN THE 35-40F RANGE. WEAK ISENTROPIC LIFT MAY SUPPORT SOME VERY LIGHT PRECIP IN THE EXTREME SOUTH SATURDAY NIGHT INTO SUNDAY...BUT THE MAIN PRECIP EVENT WILL LIKELY HOLD OFF UNTIL LATE SUNDAY OR MONDAY. THE 27/00Z GFS IS THE MOST AGGRESSIVE AMONG THE OPERATIONAL MODEL GUIDANCE IN DEVELOPING PRECIP BEFORE 12Z MONDAY BUT HAVE KEPT POPS AOB 40 PERCENT FOR THAT PERIOD. THERMAL PROFILES AND SURFACE TEMPS INDICATE SOME POTENTIAL FOR FREEZING RAIN LATE SUNDAY NIGHT INTO EARLY MONDAY MORNING. THE MAIN SURFACE CYCLONE AND UPPER LOW ARE EXPECTED TO LIFT NORTH THROUGH THE FORECAST AREA MONDAY AND MONDAY NIGHT WITH HIGH CHANCE TO LIKELY POPS REASONABLE AT THIS TIME. THERE WILL AGAIN BE THE POTENTIAL FOR PERIODS OF MIXED PRECIPITATION...WITH THE FINER DETAILS TO BE HAMMERED OUT AS WE GET CLOSER TO THE EVENT. RAIN SHOULD BE THE MAIN P-TYPE DURING THE DAY MONDAY WITH HIGHS IN THE UPPER 30S TO MID 40S...AHEAD OF A POSSIBLE WINTRY MIX MONDAY NIGHT INTO TUESDAY. PRECIPITATION SHOULD BE ENDING TUESDAY ACROSS THE NORTH FOLLOWED BY SLIGHTLY BELOW NORMAL HIGH TEMPS AND DRY CONDITIONS FOR WEDNESDAY AND THURSDAY. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT) ISSUED AT 1138 PM CST THU NOV 26 2015 EXPECT FAIRLY WIDESPREAD MVFR CONDITIONS THROUGH MUCH OF FRIDAY. SOME AREAS OF IFR WILL BE FOUND OVERNIGHT INTO EARLY FRIDAY AM WITH THE RAIN BEFORE IT ENDS. COULD SEE A BRIEF LIGHT WINTRY MIX AT KDBQ AND KCID ON TAIL END OF RAIN SHIELD BEFORE IT ENDS EARLY FRI AM. HAVE CONTINUED TO SIDE TOWARD VARIOUS GUIDANCE INCLUDING LAMP AND SREF WITH AT LEAST PARTIAL CLEARING AND RETURN OF VFR CIGS BY LATER FRIDAY INTO EARLY FRIDAY EVENING. WINDS WILL BECOME GUSTY FROM THE NORTH AT ROUGHLY 15-25 KTS OVERNIGHT THROUGH MUCH OF FRIDAY BEFORE DIMINISHING TO AROUND 10 KTS OR LESS BY FRIDAY EVENING. && .HYDROLOGY... ISSUED AT 238 AM CST FRI NOV 27 2015 THE LONG DURATION RAINFALL EVENT IS WINDING DOWN THIS MORNING WITH RAINFALL REPORTS COMING IN ABOUT AS EXPECTED IN THE 1-2 INCH RANGE...LOCALLY HIGHER. THIS RECENT RAIN...ON TOP OF FAIRLY SATURATED SOILS...IS RESULTING IN RISES ON MANY AREA RIVERS. FLOOD WARNINGS CONTINUE FOR THE ENGLISH RIVER AT KALONA AND THE NORTH SKUNK RIVER NEAR SIGOURNEY. HAVE ISSUED A NEW FLOOD WARNING FOR KALONA AS THE STAGE HAS NOW RISEN ABOVE MODERATE FLOOD STAGE. SIGOURNEY ALSO TOPPED MINOR FLOOD STAGE EARLY THIS MORNING. SEVERAL POINTS ALONG THE IOWA RIVER...AND THE WAPSI NEAR DEWITT...ARE FORECAST TO RISE ABOVE FLOOD STAGE FROM LATER TONIGHT INTO THE WEEKEND. WILL HOLD OFF ISSUING FLOOD WARNINGS FOR THESE POINTS TO AWAIT NEW MORNING FORECASTS BASED ON ACTUAL QPF. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...UTTECH SHORT TERM...UTTECH LONG TERM...RP KINNEY AVIATION...05 HYDROLOGY...RP KINNEY
Hazardous weather outlook, Nov 27, 4:35 AM CST, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 435 AM CST FRI NOV 27 2015 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-281200- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 435 AM CST FRI NOV 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT LIGHT FREEZING RAIN/DRIZZLE/SLEET...IS POSSIBLE TONIGHT MOSTLY SOUTH OF INTERSTATE 80. THIS MAY RESULT IN A LIGHT GLAZE ON UNTREATED SURFACES...EVEN IF PRECIPITATION AMOUNTS REMAIN AT OR BELOW 0.01 INCHES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY RECENT HEAVY RAINFALL ON TOP OF FAIRLY SATURATED SOIL HAS PRODUCED RISES ON MANY AREA RIVERS. PORTIONS OF THE IOWA...SKUNK...AND WAPSI BASINS ARE EITHER ABOVE FLOOD STAGE...OR FORECAST TO RISE ABOVE FLOOD STAGE THROUGH THE WEEKEND. THOSE WITH INTERESTS ALONG RIVERS SHOULD PAY ATTENTION TO FUTURE FORECASTS AND POSSIBLE WARNINGS. THE MOST FAVORED PERIOD FOR MORE PRECIPITATION IS LATE SUNDAY NIGHT INTO TUESDAY...AND ESPECIALLY MONDAY AND MONDAY NIGHT. EXPECT PERIODS OF RAIN AS WELL AS A WINTRY MIX AT TIMES. DETAILS ON TIMING/AMOUNTS/PRECIPITATION TYPE WILL BE REFINED OVER THE NEXT COUPLE OF DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. UTTECH/RP KINNEY
In the hours before
Local storm report, Nov 26, 11:26 PM CST, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1126 PM CST THU NOV 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM HEAVY RAIN ROCK ISLAND 41.48N 90.58W
11/26/2015 M2.20 INCH ROCK ISLAND IL BROADCAST MEDIA
TOTAL RAINFALL SO FAR.
&&
RP KINNEYLocal storm report, Nov 26, 11:58 PM CST, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1158 PM CST THU NOV 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1157 PM HEAVY RAIN DAVENPORT MUNICIPAL AIR 41.62N 90.58W
11/26/2015 M2.03 INCH SCOTT IA OFFICIAL NWS OBS
DAILY RAINFALL.
&&
MCCLURELocal storm report, Nov 27, 1:27 AM CST, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
127 AM CST FRI NOV 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0126 AM HEAVY RAIN W BELLE PLAINE 41.90N 92.28W
11/27/2015 M1.30 INCH BENTON IA TRAINED SPOTTER
STORM TOTAL RAINFALL.
&&
RP KINNEYLocal storm report, Nov 27, 4:24 AM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
424 AM CST FRI NOV 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 AM HEAVY RAIN WNW PARNELL 41.58N 92.01W
11/27/2015 M2.15 INCH IOWA IA TRAINED SPOTTER
&&Local storm report, Nov 27, 4:41 AM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
441 AM CST FRI NOV 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HEAVY RAIN DUBUQUE REGIONAL AIRPOR 42.40N 90.72W
11/27/2015 M1.39 INCH DUBUQUE IA ASOS
RECORD DAILY MAXIMUM RAINFALL FOR NOVEMBER 26. PREVIOUS
RECORD 1.35 INCHES SET IN 1965.
1200 AM HEAVY RAIN MOLINE QUAD-CITY AIRPOR 41.45N 90.50W
11/27/2015 M1.82 INCH ROCK ISLAND IL ASOS
RECORD DAILY MAXIMUM RAINFALL FOR NOVEMBER 26. PREVIOUS
RECORD WAS 0.91 INCHES SET IN 1965.
&&The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 8:24 PM CST | River Flood Warning | DVN | Johnson, Washington | 4 days |
| Nov 26, 9:51 PM CST | River Flood Warning | DVN | Keokuk | 4 days |
| Nov 27, 5:18 AM CST | River Flood Warning | DVN | Clinton, Scott | 3 days |
| Nov 27, 1:38 PM CST | River Flood Warning | DVN | Lee | 3 days |
| Nov 27, 3:13 PM CST | River Flood Warning | DVN | Johnson, Louisa, Washington | 4 days |
Nearby
River Flood Warnings in Iowa, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.